Pacific Journal of Mathematics

Invariant functionals.

Paul Civin and Bertram Yood

Article information

Source
Pacific J. Math., Volume 6, Number 2 (1956), 231-237.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103044124

Mathematical Reviews number (MathSciNet)
MR0080274

Zentralblatt MATH identifier
0073.09202

Subjects
Primary: 46.1X

Citation

Civin, Paul; Yood, Bertram. Invariant functionals. Pacific J. Math. 6 (1956), no. 2, 231--237. https://projecteuclid.org/euclid.pjm/1103044124


Export citation

References

  • [1] N. Bourbaki, Les structures fondamentalesde Vanalyse XV (Espaces vectoriels topo- logiques), Actualites Scientifiques et Industrielles, No. 1189, Paris, 1953.
  • [2] H. Hadwiger and W. Nef, Zur axiomatischen Theorie der invarantenIntegrationin abstrakten Raumen, Math. Z., 60 (1954), 305-319.
  • [3] V. L. Klee, Jr., Invariantextension of linear functionals,Pacific J. Math., 4 (1954) 37-46.
  • [4] M. G. Krein and M. A. Rutman, Linear operators leaving invarianta cone in a Banach space, Uspehi Mat. Nauk (n.s.), 3 (1948), 3-95. (In Russian)
  • [5] M. G. Krein and M. A. Rutman, Linear operators leaving invariant a cone in a Banach space, Amer. Math. Soc. Transl. no. 26, New York, 1950.
  • [6] G. B. Robison, Invariant integrals over a class of Banach spaces, Pacific J. Math., 4 (1954), 123-150.
  • [7] B. Yood, On fixed points for semi-groups of linear operators, Proc. Amer. Math. Soc, 2 (1951), 225-233.
  • [8] M. M. Day, Means for bounded functionsand ergodicity of the boundedrepresenta- tions of semi-groups, Trans. Amer. Math. Soc, 69 (1950), 276-291.